# SDR 2007UALA00666

- Difficulty date: March 6, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 32,982 hours, 4,046 cycles
- Engine: Pwa PW4056
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - BOTH DIAGONAL SIDE BRACE FITTING BORES AT NR 1 NACELLE.    MAJOR REPAIR. CORROSION - BOTH DUAL SIDE BRACE FITTING BORES AT NUMBER 1 NACELLE. ACCOMPLISHED BORING THE DSB NACELLE STRUT AT NR 1.  BOTH HOLES IN SPEC PER COA AND SB 747-54A2218 (FINAL HOLE DIA AFTER HONE INBD = 2.2449" OUTBD = 2.2448". REASSEMBLED AFTER CLEANUP. READY FOR SERVICE.
